# SDR REXA2014041900073

- Difficulty date: April 18, 2014
- Submitted: April 19, 2014
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 14,164 hours, 14,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE CHAFED IN MULTIPLE LOCATIONS FROM WL 86.5 TO WL 10.35 & LBL 27.5 TO RBL 27.5.  REPAIRED IAW REO 601R-53-61-2155.
